# SDR CKSA98020

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO WEATHER IN MIAMI AIRPORT SUCH AS HIGH WINDS, TORNADO'S AND FLYING DEBRIS, LT WING L/E DAMAGE TO XFS 841 APPROXIMATE 1.5 FT.  CUT OUT DAMAGED SECTION OF L/E AND FABRICATED FILLER PLATE AND REPAIR DOUBLER IAW SRM 57-2-1.  OK TO TREAT AND PRIME REWORK AREA AND REPAIR PARTS: TREATED AND PRIMED IAW SRM 51-1-8.  OK TO INSTALL: INSTALLED REPAIR PARTS IAW SRM 57-2-1 SIZE OF REPAIRS: FILLER PLATE .063 BY 12.5 BY 3 2024-T3. REPAIR DOUBLER .063 BY 20 BY 20 2024-T3.  NON-ROUTINE ITEM WORK CARD NUMBER 0004.
